# SDR CKSA95019

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 60,196 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHI-JED - EN ROUTE NR 1 ENGINE FIRE LOOP 'A' READ 9.5, AN ASSOCIATED FIRE DETECTION LIGHT ILLUMINATED ON THE PILOTS PANEL.  OPERATED NORMALLY PER MEL 26-1-1 'B' LOOP FAILED 1 HR FROM JED.  CLEANED CONTAMINATION OF CONNECTORS ON LOOP 'A' AND 'B' IAW BMM 26-11-00.  OPS CHECKS NORMAL ON GROUND RUN.  (W)
